Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the pill (Loestrin 24 Fe) now for two years. I've taken them religiously every single day since they were first prescribed to me. When I went to the gynecologist in January he gave me three months free. So for the past four months I've been skipping the iron pills so I wouldn't have any periods.

About a month and a half ago I started taking antibiotics for a sinus infection. While still on them I had unprotected sex. Two weeks ago I started feeling nauseous in the mornings. After a few days it stopped so I didn't think much of it. Then three days ago I started spotting lightly. It progressed to extremely heavy bleeding and that night I had the worst cramps of my entire life. I think I might have also been running a fever. Before I took a handful of Aleve I thought I might have been dying.

I woke up the next morning feeling fine. I had never taken a pregnancy test. Is it possible that I had gotten pregnant when I was taking the antibiotics then miscarried? If so, was it because of something I did? I was on the pill, drank and smoked a little.

Loading...

when you take antibiotics the pill loses it affect. so it's almost like not being on the pill. what i think happened is that your body hasn't been getting a period, so when it didn't have the hormones anymore, your body got an abnormal period.
often times we do get a fertilized egg, but it just doesn't survive. this could have happened, and there is nothing you can do to prevent it. but, if we knew about ever single one, we all would be upset. and there is no way to know for sure, so don't stress yourself out about it. i hope this helps a little.
Reply

Loading...